Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2013, Issue 680

Issues

A reduction theorem for the Alperin–McKay conjecture

Britta Späth
Published Online: 2012-03-29 | DOI: https://doi.org/10.1515/crelle.2012.035

Abstract

As a first step in a general verification of the Alperin–McKay conjecture, we prove a reduction of the conjecture to statements about simple groups. Furthermore we show in numerous cases, that simple groups satisfy the required conditions. The methods are also applied to obtain similar results for refinements due to Isaacs and Navarro.

About the article

Received: 2011-05-27

Revised: 2011-10-14

Published Online: 2012-03-29

Published in Print: 2013-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2013, Issue 680, Pages 153–189, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2012.035.

Export Citation

©[2013] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gunter Malle and Britta Späth
Annals of Mathematics, 2016, Volume 184, Number 3, Page 869
[2]
Gabriel Navarro, Pham Huu Tiep, and Carolina Vallejo
Algebra & Number Theory, 2014, Volume 8, Number 8, Page 1839
[3]
Gabriel Navarro and Pham Huu Tiep
Annals of Mathematics, 2013, Volume 178, Number 3, Page 1135
[4]
Marc Cabanes and Britta Späth
Mathematische Zeitschrift, 2013, Volume 275, Number 3-4, Page 689

Comments (0)

Please log in or register to comment.
Log in